MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X50 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X50 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965050S
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device disposition is unknown.
 
Event or Problem Description
The customer reported that a proximal t2 5mm locking screw implanted on (b)(6) 2018 backed out after implantation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X50 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7803363
Report Number0009610622-2018-01032
Device Sequence Number16553525
Product Code HSB
UDI-Device Identifier04546540202512
UDI-Public04546540202512
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18965050S
Device Lot NumberK0BAB4F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;